skin problem

catlady15May 9, 2005

ever since i had my stints put in last sept i have been broken out with what looks like big ulcers on my Br@ast,and now under one it looks like a bad bad sun burn.I am in pain.My family dr did a culter on it and it came back a staph infection.I have taken many antibodic,used many creams,antibodic med,and I can not get in to see a skin dr till June 22.I need some advise,I can't stand to wear a bra because I sweat and it burns and anything touches the spots it hurts.I mean they are sores all over both of them and it looks like sores really.But it is also like big ulcers.Any help?There are not many skin drs around here.Thanks for any help.Judy

Thank you for reporting this comment. Undo
lazy_gardens

If you have had a stent, call the doctors who put it in, and call them NOW!

THAT IS NOT A "SKIN DOCTOR" PROBLEM ... it sounds like some sort of systemic infection from the stents.

    Bookmark   May 9, 2005 at 10:06PM
Thank you for reporting this comment. Undo
catlady15

my heart dr is the one that said go to the skin dr and let him know what type of infection it comes back as.But since i could not get in till later i went to my family dr whose daughter took the culter.I am going back to the heart dr to see now what he can do or thinks.I hope i can get a call from the skin dr that knows about things like this and give me more a correct answer.she placed me on their cancel sheets so i can be called in if someone cancels out.my heart dr knows what the other dr said it shows a staph infection but of course noone wants to take the blame for it.thanks for your advise.judy

    Bookmark   May 10, 2005 at 10:21AM
Thank you for reporting this comment. Undo
Gina_W

Judy, If your regular doctors can't see you immediately, I would go to Emergency at your local hospital right away. This is serious.

Your family doctor diagnosed a staph infection and did nothing? Your cardiologist put in stents in Sept and you've had this since then?

That's outrageous. Honestly, please go to Emergency.

Then switch doctors to someone who will take better care of you. Do you have children around who can intervene on your behalf? You need help.

    Bookmark   May 11, 2005 at 7:35PM
Thank you for reporting this comment. Undo
catlady15

thanks so much for caring,I am sorry I am just getting back to you.I am so so sick.I am so discourage to a point I do not know what to do.I called and it is hard to get in to see the heart man who did the stints but i am seeing him monday,he said he can hear fluid .I told him my family dr gave me 20 kleflex and that it is not done nothing,.he said judy i hear fluid around my heart and lungs and if i had any sign of heart attach to get my husband to take me to the ER.I have gain 13 lbs on my feet and legs and to take a water pill and a potassium because i feel so drain and weak.so we shall see.i have been treated for a sinitus infection but i do not have one.i feel some better getting some of that off,i will post back monday nite if i do not go in the hospital.thanks again.judy in alabama

    Bookmark   May 14, 2005 at 11:20PM
Thank you for reporting this comment. Undo
lindac

Judy??....How's it going???
Hope you are getting some answers.
Linda C

    Bookmark   May 16, 2005 at 11:42PM
Thank you for reporting this comment. Undo
heather_on

Judy I wish I lived near you so I could give you better advice. You definitely need some better help with this. Staph infections can be serious. Something like hygeol compresses may help as well as antibiotic creams. I'd definitely skip the boob bags for now! Fashion is not important at this stage.

    Bookmark   May 17, 2005 at 11:00PM
Thank you for reporting this comment. Undo
catlady15

sorry everyone just now answering but i been doing lots of test and to and fro to the dr will wear you out at nite I am dead tired.But I do not know other than they called and said my cholorstrol levels were way too high they changed my med again.what is so bad i just get my med i am on refilled and take two days,than dr called and change it to something else than the drug store can't take my meds back and i am just out that big money.my drug box looks like a drug store.I went to a new dr about my skin well i changed female drs and he seen my skin b@@bs where they were all ulcers looking like places and he seen under my B@@bs and he said i had two problems with my skin going on,one that thought he could treat was over used of antibodic but see my drs places me on antibodic for differently things.well so this dr gave me some cream.well what happen it seems to be helping the other places.so i am so thankful.i still have app with a skin dr june 22.it takes so long to get a app.thanks for all who is concern about my health.it has been rough for my husband and daughter this 12 months.i am to a point they have to nearly dress me.i hurt so much and swell so so bad.but i will keep you updated.thanks judy

    Bookmark   May 21, 2005 at 10:55AM
Sign Up to comment
More Discussions
Allergies
I have allergies all year around and nothing I take...
berk
a night guard for teeth grinding, worth the money?
Many times with many different dentists it has been...
bug_girl
splotchy skin in the calf areas
The red spots are mostly pin size and are up to 1/8"....
naturelle
Generic Advair?
It is so expensive and my insurance doesn't cover any...
wertach zone 7-B SC
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
© 2015 Houzz Inc. Houzz® The new way to design your home™